English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

q-index on braided non-commutative spheres

MPS-Authors
/persons/resource/persons235346

Gurevich,  Dmitri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236126

Saponov,  P. A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gurevich, D. I., Leclercq, R., & Saponov, P. A. (2005). q-index on braided non-commutative spheres. Journal of Geometry and Physics, 53(4), 392-420.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D92-5
Abstract
There is no abstract available